# SDR AALA20141123011

- Difficulty date: November 23, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 75,046 hours, 39,900 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switching Unit
- Part number: 5936212501
- Condition: Defective
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL, NOT OVERWEIGHT.  DURING CLIMB THE NLG RED LIGHT REMAINED LIT WITH AUTO SPOILER DO NOT USE & STALL INDICATION FAILURE LIGHTS.  NLG STRUT BOTTOMED.  PERFORMED NOSE GEAR STRUT SERVICE IAW 32-21-02.  REPLACED NOSE GEAR UP POSITION PROXIMITY SENSOR IAW 32-60-05.  PERFORMED NOSE GEAR SWING IAW 32-60-00.  R & R AUTO SPOILER SWITCHING UNIT IAW AMM 27-62-09.  SYS CHECKED NORMAL.
